A note on the Gauss maps of Cayley-free embeddings into spin(7)-manifolds

Download
2018-12-01
We show that a closed, orientable 4-manifold M admits a Cayley-free embedding into flat Spin(7)-manifold R-8 if and only if both the Euler characteristic chi(M) and the signature tau(M) of M vanish.

Citation Formats
İ. Ünal, “A note on the Gauss maps of Cayley-free embeddings into spin(7)-manifolds,” DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 61, pp. 1–8, 2018, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/47849.